A curious cause of seizures: Ketamine, theophylline

Charles Galaviz, Randal O. Dull

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This case discusses a ketamine/theophylline interaction of unknown etiology resulting in decreased seizure threshold.

Original languageEnglish (US)
Title of host publicationA Case Approach to Perioperative Drug-Drug Interactions
PublisherSpringer New York
Pages169-171
Number of pages3
ISBN (Electronic)9781461474951
ISBN (Print)9781461474944
DOIs
StatePublished - Sep 15 2015
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'A curious cause of seizures: Ketamine, theophylline'. Together they form a unique fingerprint.

  • Cite this

    Galaviz, C., & Dull, R. O. (2015). A curious cause of seizures: Ketamine, theophylline. In A Case Approach to Perioperative Drug-Drug Interactions (pp. 169-171). Springer New York. https://doi.org/10.1007/978-1-4614-7495-1_33